# SDR AU961163

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- Propeller: Mcauly D3A32C90
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: 07311001415
- Condition: Loose
- Location: Vert Stab Struct
- Component: 073110015
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER LOWER ATTACHMENT FITTING NOT SECURED BY RIVETS ON TOP AND BOTTOM SIDES - SUSPECT MANUFACTURING ERROR
